| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had squirted insulin during priming and rainbow effect on screen.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test, self test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.Pump primed properly.No unexpected missing segment or partial display anomalies noted.(b)(4).